# SDR SWAA2022020887421

- Difficulty date: January 31, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N767SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29807
- Aircraft time: 63,134 hours, 36,830 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 7530980
- Condition: Corroded
- Location: Lower Int Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON UPPER SURFACE OF ANTENNA DOUBLER IN FCB BILGE; BL-0; BS-500A+14. / F.C.B BILGE; ANTENNA DOUBLER BS 500A + 14 BL 0. REMOVED AND REPLACED DOUBLER P/N 7530980. PO# 610806 IAW SRM 51-10-02 PARA. 9.
